American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Giovanni Curi. On Tarski's fixed point theorem. Proc. Amer. Math. Soc. 143 (2015) 4439-4455.
Abstract, references, and article information   
View Article: PDF

[2] Chengliang Tian, Mingjie Liu and Guangwu Xu. Measure inequalities and the transference theorem in the geometry of numbers. Proc. Amer. Math. Soc. 142 (2014) 47-57.
Abstract, references, and article information   
View Article: PDF

[3] M. S. Lambrou. Nontrivially pseudocomplemented lattices are complemented . Proc. Amer. Math. Soc. 77 (1979) 155-156. MR 539650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia